# SDR USAA951159

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Rt Emer Exit
- Part time: 37,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-6 INSPECTION, FOUND 1 INCH CRACK IN FORWARD RIGHT OVERWING EXIT DOOR PAN UPPER AFT DOOR STOP.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 52-20-03.  (M)
